MathSciNet Relay Station
MathSciNet bibliographic data
MR2328909 (2008g:35097) 35K55 (35B40 35Q80)
Bertozzi, Andrea L.; Laurent, Thomas Finite-time blow-up of solutions of an aggregation equation in $\bold R\sp n$. Comm. Math. Phys. 274 (2007), no. 3, 717–735.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement